CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
An Improvement of the Rational Representation for High-Dimensional Systems 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 18
Authors:  Xiao, Fanghui;  Lu, Dong;  Ma, Xiaodong;  Wang, Dingkang
Favorite  |  View/Download:33/0  |  Submit date:2021/01/14
Comprehensive Grobner systems  high-dimensional polynomial system  rational representation  rational univariate representation  
On Super Yangian Covariance of the Triple Product System 期刊论文
ADVANCES IN APPLIED CLIFFORD ALGEBRAS, 2019, 卷号: 29, 期号: 1, 页码: 15
Authors:  Yao, Shao-Kui;  Liu, Peng;  Jia, Xiao-Yu
Favorite  |  View/Download:58/0  |  Submit date:2019/03/05
Super Yangian representation  Super Yangian covariance  Ternary Hopf algebra  
Computing mu-bases from algebraic ruled surfaces 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 2016, 卷号: 46, 页码: 125-130
Authors:  Shen, Li-Yong
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
Rational ruled surface  Planar directrix  mu-Basis  Parametrization  
computingpolynomialunivariaterepresentationsofzerodimensionalidealsbygrobnerbasis 期刊论文
sciencechinamathematics, 2012, 卷号: 55, 期号: 6, 页码: 1293
Authors:  Ma Xiaodong;  Sun Yao;  Wang Dingkang
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
Computing polynomial univariate representations of zero-dimensional ideals by Grobner basis 期刊论文
SCIENCE CHINA-MATHEMATICS, 2012, 卷号: 55, 期号: 6, 页码: 1293-1302
Authors:  Ma XiaoDong;  Sun Yao;  Wang DingKang
Favorite  |  View/Download:12/0  |  Submit date:2021/01/14
BASES  COMPUTATION  ALGORITHMS  RESULTANTS  RUR  PUR  zero-dimensional ideals  Grobner basis  
implicitizationofpartialdifferentialrationalparametricequations 期刊论文
journalofsystemsscienceandcomplexity, 2006, 卷号: 19, 期号: 2, 页码: 256
Authors:  Guangwei Li
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
Automated short proof generation for projective geometric theorems with Cayley and bracket algebras - II. Conic geometry 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2003, 卷号: 36, 期号: 5, 页码: 763-809
Authors:  Li, HB;  Wu, YH
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
bracket algebra  Cayley algebra  automated theorem proving  projective conic geometry  
Implicitization of differential rational parametric equations 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2003, 卷号: 36, 期号: 5, 页码: 811-824
Authors:  Gao, XS
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
implicitization  differential rational parametric equations  unirational differential algebraic varieties  Luroth theorem  
True amplitude wave equation migration arising from true amplitude one-way wave equations 期刊论文
INVERSE PROBLEMS, 2003, 卷号: 19, 期号: 5, 页码: 1113-1138
Authors:  Zhang, Y;  Zhang, GQ;  Bleistein, N
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
Quantum currents in the coset space SU(2)/U(1) 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2002, 卷号: 37, 期号: 1, 页码: 59-62
Authors:  Ding, XM;  Hou, BY;  Zhao, L
Favorite  |  View/Download:34/0  |  Submit date:2018/07/30
affine Lie algebra  massive field theory  coset model  nonlocal current  Yangian double with center